# SDR SWAA2012112901031

- Difficulty date: November 17, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6554487
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT BS 312 AND STR 2L CROW AREA FWD PAX CABIN.  REPLACED ANGLE AND FASTENERS LOCATED AT BS 312 AND STR 2L CROWN AREA FWD PAX CABIN IAW B737-300 SRM 51-40-02 AND DRAWING 65-54487.
